# SDR 2003UALA00241

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 47,117 hours, 7,686 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT SKIN HAS A SHARP DING.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND REPAIRED SKIN.
